# SDR CALA2021080901303

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 63,305 hours, 26,110 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN TEMPS UNCONTROLLABLE ON CLIMBOUTCOCKPIT 136 TOMC UPDATE: CREW ADVISED VIA ACARS PACK 1 OUTLET TEMP MUCH HIGHER THAN PACK 2 OVER 10 DEG, TOMC ADVISED CREW TO TURN OFF PACK WITH HIGHEST OUTLET TEMP (PACK 1) CREW REPLIED THE TEMPS STARTED TO DROP. TOMC SUSPECTS ISSUE WITH PACK 1 DEBRIEF AND PICTURES OF CONDITION PAGE SHOW 138 DEGREES OUTPUT POST FLT REPORT HIT "PH 02 21-51-51 P1 FLOW CONT VLV". CREW TO FLIGHT DECK WITH FLT DECK TRIM VALVE AT FULL COLD POSITION. REQUEST DEFERRAL PER MEL 2152Y. DISPATCH DESK: 013  NAME: GB DATE: 06-AUG-21- NOC DESK: 320  NAME: MK DATE: 06-AUG-21- APPROVED MEL 2152Y TOMC UPDATE CORRECTION: TOMC SPOKE WITH CREW VIA TELEPHONE AND IN FLIGHT , CREW DID REPORT TEMPS WENT TO NORMAL AFTER DECENT , CORRECTION ON PREVIOUS UPDATE FLIGHT CREW NEVER SHUT OFF PACK 1 CFDS SHOWS PACK 1 FLOW CONTROL FAULT IN WHICH PACK 1 IS AT FAULT NOT DISPLAYED.  PLACARD INSTALLED.  DEFERRED PER MEL 2152Y. PACK FLOW CONTROL VALV VERIFIED CLOSED.  COND ZONE REG FAULTS REMOVED AND REPLACED #1 PACK FLOW CONTROL VALVE IAW AMM 21-51-51.
